A restriction theorem and the Poincare series for U-invariants.
Mathematische Annalen, Tome 301 (1995) no. 4, pp. 655-676
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1995__301_4_165313,
author = {Dmitri I. Panyushev},
title = {A restriction theorem and the {Poincare} series for {U-invariants.}},
journal = {Mathematische Annalen},
pages = {655--676},
year = {1995},
volume = {301},
number = {4},
zbl = {0820.14033},
url = {http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165313/}
}
Dmitri I. Panyushev. A restriction theorem and the Poincare series for U-invariants.. Mathematische Annalen, Tome 301 (1995) no. 4, pp. 655-676. http://geodesic.mathdoc.fr/item/MAN_1995__301_4_165313/